Random fields and the limit of their spectral densities: existence and bounds
For a sequence of discrete random fields indexed by an integer lattice of finite dimension that satisfy a weak linear dependence condition, have converging covariances, and (not necessarily continuous) spectral densities f(l) bounded between two positive constants, a limiting spectral density f bounded between two positive constants is obtained, along with a weak form of convergence of f(l) to f. Two examples are given that show this convergence seems to be the best one can get.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 67 (2004)
Issue (Month): 3 (April)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description |
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bradley, Richard C., 2003. "A criterion for a continuous spectral density," Journal of Multivariate Analysis, Elsevier, vol. 86(1), pages 108-125, July.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:67:y:2004:i:3:p:213-220. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.